# SDR ASAA1149592

- Difficulty date: April 23, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 45,112 hours, 25,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SAD NUMBER 6787318 2 DENT ON LT HORIZ STAB L/E AT STA 178 AND 197.  REMOVED DAMAGED SECTION FABBED REPAIR PARTS & INSTALLED REPAIR IAW B737 400 SRM 55 10 01 FIG 204.
